# SDR FDEA201109093796

- Difficulty date: September 9, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD HINGE (FLAP SIDE) STA XW486.403 PIVOT INBD HOLE FOUND CORRODED.  HOLE SIZE EXEED LIMITS IAW CMM 57-52-04.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-04, REV 70.  ORIGINAL DIAMETER = 1.202 INCH; MAX ALLOWABLE DIAMETER = 1.150 IN; FINAL DIAMETER = 1.207 IN.   REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-154212.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
